# SDR AALA20021469

- Difficulty date: October 9, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AFT CARGO DOOR BEAM HAS CORROSION FROM STATION 1160-1207.  INSTALLED BEAM PER AARD 53-10-00.  (M)
